Laboratoire IMATH

Institut de Mathématiques de Toulon (EA 2134)

logoUTLN

BAHLALI Khaled

Statut: Maître de conférences HdR
Equipe de recherche: Equipe AA

Thèmes de recherche :

— 

Publicationsscientifiques :

On the relationship between the stochastic maximum principle and dynamic programming in singular stochastic control

Stochastics: An International Journal of Probability and Stochastic Processes, 2012, 84 (2-3), pp.233--249
Article dans une revue

A class of stochastic differential equations with super-linear growth and non-Lipschitz coefficients

Stochastics: An International Journal of Probability and Stochastic Processes, 2015, 87 (5), pp.806--847. ⟨10.1080/17442508.2015.1012080⟩
Article dans une revue

Solvability of some quadratic BSDEs without exponential moments

Comptes Rendus. Mathématique, 2013, 351 (5), pp.229--233
Article dans une revue

One dimensional BSDEs with logarithmic growth application to PDEs

Stochastics: An International Journal of Probability and Stochastic Processes, 2017, 89 (6-7), pp.1061 - 1081. ⟨10.1080/17442508.2017.1311900⟩
Article dans une revue

Stochastic optimal control and BSDEs with logarithmic growth

Bulletin des Sciences Mathématiques, 2012, 136 (6), pp.617--637
Article dans une revue

Genericity in Deterministic and Stochastic Differential Equations

Séminaire de Probabilités XXXV, 2001, 1755, pp.220-240
Article dans une revue

Existence of an optimal control for a coupled FBSDE with a non degenerate diffusion coefficient

Stochastics: An International Journal of Probability and Stochastic Processes, 2018, 90 (6), pp.861 - 875. ⟨10.1080/17442508.2018.1427750⟩
Article dans une revue

Stability and genericity for SPDEs driven by spatially correlated noise

Journal of Mathematics of Kyoto University, 2008, 48 (4), pp.699-724
Article dans une revue

BAHLALI Khaled

  Contact

Email : khaled.bahlali univ-tln.fr
Tél : 04 83 16 66 09
Bureau : M 125
Site web : —